MathSciNet Relay Station
MathSciNet bibliographic data
MR2947548 20E22 (20F05)
Bartholdi, Laurent; Erschler, Anna Growth of permutational extensions. Invent. Math. 189 (2012), no. 2, 431–455.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement